# SDR CALA2025013000248

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 77,233 hours, 29,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8371Y10
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD CUTOUT LOWER PAN FRAME CORROSION AND CRACKED.
